# SDR SWIA200616443

- Difficulty date: March 16, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 33,709 hours, 41,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAIN CABIN DOOR VERY DIFFICULT TO OPEN FROM INSIDE.  LUBED DOOR LINKAGE, OPERATIONAL CHECK GOOD.
